Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalization of the Cartan-Brauer-Hua theorem


Author: Charles J. Stuth
Journal: Proc. Amer. Math. Soc. 15 (1964), 211-217
MSC: Primary 16.46
MathSciNet review: 0158899
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Herstein and W. R. Scott, Subnormal subgroups of division rings, Canad. J. Math. 15 (1963), 80-83. MR 0154889 (27:4833)
  • [2] L. K. Hua, Some properties of a sfield, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 533-537. MR 0031471 (11:155c)
  • [3] Nathan Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [4] M. S. Huzurbazar, The multiplicative group of a division ring, Dokl. Akad. Nauk SSSR 131 (1960), 1268-1271. MR 0120252 (22:11009)
  • [5] Eugene Schenkman and W. R. Scott, A generalization of the Cartan-Brauer-Hua theorem, Proc. Amer. Math. Soc. 11 (1960), 396-398. MR 0117251 (22:8033)
  • [6] W. R. Scott, On the multiplicative group of a division ring, Proc. Amer. Math. Soc. 8 (1957), 303-305. MR 0083984 (18:788g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0158899-0
PII: S 0002-9939(1964)0158899-0
Article copyright: © Copyright 1964 American Mathematical Society